RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1900, Volume 21, Number 3, Pages 450–460 (Mi msb6711)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur les surfaces associées aux surfaces de Peterson

B. C. Mlodzieiowski


Full text: PDF file (679 kB)

Bibliographic databases:

Citation: B. C. Mlodzieiowski, “Sur les surfaces associées aux surfaces de Peterson”, Mat. Sb., 21:3 (1900), 450–460

Citation in format AMSBIB
\Bibitem{Mlo00}
\by B.~C.~Mlodzieiowski
\paper Sur les surfaces associ\'ees aux surfaces de Peterson
\jour Mat. Sb.
\yr 1900
\vol 21
\issue 3
\pages 450--460
\mathnet{http://mi.mathnet.ru/msb6711}
\zmath{https://zbmath.org/?q=an:31.0613.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb6711
  • http://mi.mathnet.ru/eng/msb/v21/i3/p450

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
  • Математическiй сборникъ
    Number of views:
    This page:155
    Full text:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019